MAUDE Adverse Event Report: Alcon Grieshaber AG Diathermy Probe DSP; Unit, Phacofragmentation, Accessory, Probe

Alcon Grieshaber AG Diathermy Probe DSP; Unit, Phacofragmentation, Accessory, Probe
Catalog Number 339.21
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that, during a vitrectomy surgery, an ophthalmic probe was unable to perform electrocoagulation normally.The surgery was completed on the same day after replacing with another one.Information regarding patient impact has not been provided.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Diathermy Probe DSP
Common Device Name
Unit, Phacofragmentation, Accessory, Probe
Manufacturer (Section D)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50686485
Report Number3003398873-2026-00185
Device Sequence Number13349556
Product Code HQC
UDI-Device Identifier07612717071377
UDI-Public(01)07612717071377(17)261130(11)231219(10)16E3CT
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number339.21
Device Lot Number16E3CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured12/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown